PDA

View Full Version : Adrenaline/Hidden's Grenade Blur Effect turns into a Black Screen



Arromus
13th June 2013, 00:57
Hello.
I've been playing The Hidden for a while now with a few friends, but have discovered a problem with the game.
Whenever I get a blur effect from coming into contact with a grenade or after taking adrenaline, that effect turns into a total, blinding black screen.
Anyone encountered this before?
Any fixes?

Also, all friends who play on my server have the same problem.
Finally, this also happens when I'm on a world server as well.

ado921
13th June 2013, 02:07
kjlfasdf, It happens occasionally. Either restart Hidden, if that doesn't work, delete all files associated with Hidden (Hidden and Hidde 4a in your Sourcemods folder) and then reinstall.

[TSAT]Flow
13th June 2013, 07:58
Disable bloom and HDR completely, restart and it will never happen to you again.

ado921
13th June 2013, 20:09
EDIT: Never mind me I'm dumb.

-SM-SUCKER
15th June 2013, 21:09
Flow;157050']Disable bloom and HDR completely, restart and it will never happen to you again.
Do this!

-SM-SUCKER
15th June 2013, 21:10
Flow;157050']Disable bloom and HDR completely, restart and it will never happen to you again.
Do this!